| Model Number |
2AF284 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
08/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, during ablation of the right superior pulmonary vein (rspv), phrenic capture loss was observed.The phrenic capture did not return, and the case was aborted while the patient was under general anesthesia.No further patient complications have been reported as a result of this event.Additional information received indicated that the phrenic nerve palsy has not resolved/recovered.
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files showed 10 applications were performed with balloon catheter, 2af284 with lot number 50865 on the date of the event.No system notices were showed.A clinical issue (phrenic nerve injury) was encountered during the procedure and the case was aborted while the patient was under general anesthesia.The balloon catheter was not returned for investigation.There is no indication of relation of adverse event to the performance and performance of the balloon catheter.If information is provided in the future, a supplemental report will be issued.